# SDR DXTR2024101901

- Difficulty date: October 19, 2024
- Submitted: October 19, 2024
- Operation: General aviation
- Aircraft: N804QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000027
- Aircraft time: 4,702 hours, 2,809 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Panel
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PANEL 331CR CONTAINS LEVEL 2 CORROSION.  ACCOMPLISHED MINOR PERMANENT REPAIR IAW AQRD RFTS-11996 DATED OCT 19/2024.
